By Miss_Teal Latest Reply 2013-07-11 15:24:04 -0500
Started 2013-05-31 12:12:12 -0500

Been on it for a little over a month now and last night I woke up with the worst Charley Horse ever! I was told it dehydrates you and some causes of Charley Horses are from just that. So Let me now think 10 million glasses of water.

6 replies

LadyEJ 2013-07-11 15:24:04 -0500 Report

Wow I have been suffering from Charlie horses in my legs but I also get what feels like Charlie horses in my back. I never even thought it could be the metformin. And the mustard, I'll have to try that. Whenever I mention it to the dr they say it could be overuse or I'm tired or dehydrated but even when I've been drinking plenty of fluids I still get that. Thanks for this information.

Jesse's derby
Jesse's derby 2013-06-01 08:12:22 -0500 Report

I have also had muscle cramps. I usually "walk it off". (I have heard pickle juice helps, too.) I also have water by the bed. I seem to wake up thirsty. The thing I didn't like about the Metformin was the cramping I got when I had to go to the bathroom. That was bad. Luckily, the Dr. changed all my meds. No more metformin. It is hard on the liver as well.

Just Joyce
Just Joyce 2013-05-31 19:51:55 -0500 Report

I drink water all day because for me Metformin makes me dehydrated. I also drink water if I wake up during the night. I keep the mustard packs from restaurant's in a container next to my bed. If I get a muscle cramp, I eat a pack of mustard and it goes away immediately.

Diabetics should stay hydrated, it helps the kidneys and helps prevent dry skin and hair.

Miss_Teal 2013-06-03 08:03:52 -0500 Report

Mustard? Reaaaaalllly wow - thanks for that tip very interesting. I try to stay hydrated and I do drink tons of water.